Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131

  [Search Papers]
1101. M.A. Jafarizadeh and A. Rezaei-Aghdam,
T-Duality in Sigma-Models with Kaluza-Klein Metric as Electric-Magnetic Duality
Mod. Phys. Lett. A 14(1999), 1497-1508  [abstract]   
arXive.org link: hep-th/9903154 [ abs, src, ps, others], cited by
IPM/P-1999/034
 
1102. M.A. Jafarizadeh and A. Rezaei-Aghdam,
Poisson-Lie T-Duality and Bianchi Type Algebras
Phys. Lett. B 458(1999), 477-490  [abstract]   
arXive.org link: hep-th/9903152 [ abs, src, ps, others], cited by
IPM/P-1999/033
 
1103. F. Darabi, A. Rezaei-Aghdam, A.R. Rastegar and M.A. Jafarizadeh,
Tunneling in Λ Decaying Cosmologies and the Cosmological Constant Problem
Phys. Rev. D 60(1999), 063514-1-8  [abstract]   
arXive.org link: gr-qc/9811082 [ abs, src, ps, others], cited by
IPM/P-1999/032
 
1104. V. Karimipour and M. Khorrami,
Anisotropic Heisenberg Magnet with Long-Range Interactions: Integrability and Phase Structure
Int. J. Theor. Phys. 38(1999), 971-984  [abstract]   
IPM/P-1999/030
 
1105. A. Shojai and M. Golshani,
Direct Particle Quantum Interaction
Contemporary Fundamental Physics(photon old ..) 1(1999), 273-287  [abstract]   
IPM/P-1999/029
 
1106. B. Maraghechi, B. Farrokhi, J.E. Willett, B. Bolon and H. Mehdian,
Wiggler-Field Effects on the Space-Charge Waves of A Raman Free-Electron Laser
Phys. Rev. E 60(1999), 2264-2271  [abstract]   
IPM/P-1999/027
 
1107. B. Maraghechi and N. Naseri,
Raman Scattering in A Partially Filled Plasma Waveguide Near Cyclotron Resonance
Phys. Plasmas 6(1999), 3123-3130  [abstract]   
IPM/P-1999/026
 
1108. R. Mansouri, F. Nasseri and M. Khorrami,
Effective Time Variation of G in A Model Universe with Variable Space Dimension
Phys. Lett. A 259(1999), 194-200  [abstract]   
arXive.org link: gr-qc/9905052 [ abs, src, ps, others], cited by
IPM/P-1999/025
 
1109. V. Karimipour,
A Multi Species Asymmetric Exclusion Process, Steady State and Correlation Functions on A Periodic Lattice
Europhys. Lett. 47(1999), 304-310  [abstract]   
arXive.org link: cond-mat/9809193 [ abs, src, ps, others], cited by
IPM/P-1999/024
 
1110. V. Karimipour,
A Remark on Integrability of Stochastic Systems Solvable by Matrix Product Ansatz
Europhys. Lett. 47(1999), 501-507  [abstract]   
arXive.org link: cond-mat/9901151 [ abs, src, ps, others], cited by
IPM/P-1999/023
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.